Some Properties of the Persidskii Spectrum
Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 617-625
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_5_a5,
author = {D. Yu. Matiyasevich},
title = {Some {Properties} of the {Persidskii} {Spectrum}},
journal = {Differencialʹnye uravneni\^a},
pages = {617--625},
year = {2004},
volume = {40},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_5_a5/}
}
D. Yu. Matiyasevich. Some Properties of the Persidskii Spectrum. Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 617-625. http://geodesic.mathdoc.fr/item/DE_2004_40_5_a5/